# SDR ASAA2012102793209

- Difficulty date: October 27, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,002 hours, 5,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 11799
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,699 hours, 3,336 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DUCT PRESS 20 PSI DIFFERENCE IN CRUISE.  LT PNEUMATIC PRESS 42 PSI. RT PNEUMATIC PRESS 22 PSI N1 89.8 ALT FL 350  BOTH BLEED SWITCHES ON/BOTH PACK SWITCHES AUTO BOTH RECIRC FANS ON A/I OFF.  ACCOMPLISHED NR 2 ENG BLEED AIR SYS HEALTH CHECK IAW T/C NG-36WC-00001.  PRECOOLER CONTROL VALVE FAILS TO OPEN BY 3PSIG AND NO OTHER DEFECTS NOTED.  REPLACED NR 2 ENG PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801 & 36-12-02-400-801. LEAK CHECK GOOD. GROUND VERIFICATION OF THE ENGINE BLEED AIR CROSSOVER OPS TEST CHECKS GOOD REF AMM 36-11-00-710-801.
